MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy
Model Number VXAK0101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a versacross connect was used during a procedure.A pre-procedure effusion assessment showed no evidence of effusion.The versacross connect and a trusteer sheath were used to successfully cross the septum, and the pigtail wire was advanced into the left atrial appendage (laa).The septum was subsequently flossed, and a non-boston scientific catheter was advanced into the left atrium (la).The sheath was then re-advanced into the la with the dilator and wire positioned in the laa.After the dilator was removed, the pigtail catheter was advanced over the versacross pigtail wire into the la.During advancement, the wire briefly assumed an infinity-sign shape but quickly returned to its normal pigtail configuration.The pigtail catheter was further advanced over the wire, and the wire was removed from the body.The pigtail catheter was used to navigate into the laa; however, visualization of the catheter position on ice was not possible.A contrast injection was performed, and pericardial staining was observed.Although the patient remained hemodynamically stable, a pericardial effusion was identified.The sheath and catheter were withdrawn from the la, and protamine was administered to reverse heparin.A second physician placed a pericardial drain, and approximately 200 cc of red blood was removed.The drain was left in place, and the patient was transferred to the intensive care unit (icu).No resistance was reported while maneuvering the guidewire.Patient current status is unknown.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50543686
Report Number2124215-2026-46249
Device Sequence Number10318400
Product Code DXF
UDI-Device Identifier00685447019466
UDI-Public(01)00685447019466(17)290505(10)39436747
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0101
Device Catalogue NumberVXAK0101
Device Lot Number0039436747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured05/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexFemale